Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    m_j_t is offline New Member
    Join Date
    May 2004
    Posts
    14

    yes another gyno post!

    im 8 weeks into my cylce and taking 750mg sust a week (tren and gh also), got signs of gyno last week, took 50mg of nolva every day this week (didnt have enough to take higher dosages). didnt seem to get any worse or better which is fine. got my hands on some more nolva and arimidex . i plan to up the dossage of nolva to 75mED until the sensitivity goes away and then drop the dosage to 10mgED for maintenance. i was supposed to go up to 1000mg sust last week but didnt want to until i had my hands on more anti e's. should i stick at 750 or go up to the planned 1000mg for 4 weeks. reason: since gyno kicked in i was wondering if its still worth taking it. if i go up to the higher dosage i will start my arimidex as wel (what dosage would be adequate?)


    thanks guys.

  2. #2
    Join Date
    Dec 2004
    Location
    Everywhere
    Posts
    2,068
    I wouldn't up the dosage if you're getting signs of gyno. It will just make it worse.

  3. #3
    OldSchoolLifter is offline Junior Member
    Join Date
    Feb 2005
    Location
    In the gym
    Posts
    66
    if you have signs of gyno I would chill on takeing higher doses and focus on knocking out the gyno. Remember you can NOT reverse gyno once it has set in.

    I would rather have a normal chest then worry about finishing a 'kick butt cycle'.

  4. #4
    littlemac is offline New Member
    Join Date
    Jun 2004
    Posts
    46
    definately don't up the dosage, my buddy had to get gyno-reduction surgery from using juice, I wouldn't want to risk that!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •